# SDR C2XA02IA100

- Difficulty date: May 1, 2002
- Submitted: May 4, 2002
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: S3218000100067
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BPT-  DURING FLIGHT 3640 FROM IAH TO BPT, THE CREW NOTED THAT THE LANDING GEAR WAS HAVING PROBLEMS RETRACTING, STICKING, MAKING LOUD BANGING NOISES, AND, TAKING EXCESSIVE TIME TO RETRACT.  MAINTENANCE SERVICED BOTH MLG FREE FALL ASSISTERS, CLEANED AND LUBED NOSE WHEEL UPLOCK BOX.  PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED.
